An inquiry for the crazies...
- 06-23-2010, 05:04 PM
An inquiry for the crazies...
I have been lifting for 5 years now and have taken all the natural supplements, creatine, BCAAs, Whey etc. I have never taken test boosters, PH or AAS. However, recently I moved and didn't have any equipment while suffering some fairly severe depression and anxiety issues. I gained 30 lbs of fat in 6 months. I maintained 75% of my strength.
I might also add that I've had times in my life when I had crippling OCD, talking 5-6 hours of uncontrollable compulsions a day (13 years old). I am currently on 2 anti depressants and 1 anti- psychotic.In a bit of desperation attempt to get back into it I started taking Animal Stak and Animal Cuts three days ago. I am kinda having a hard time.
1. I will space out for 30-45 minutes at a time.
2. If I just took either I feel good and the rest of the day I can barely stand.
3. I am under an acute stress.
Should I discontinue? Will my body begin to adjust or will these caffeine headaches and daydreaming continue? If I finish the bottles will I see any tangible results? Will I just drop dead when I go off all these stims?
I don't have any experience with this class of supps so those experienced with this stuff please drop some knowledge.
- 06-23-2010, 05:09 PM
no one here is going to be qualified to give you good advice on this. this is something to discuss with doctors. how different supps are going to react to a variety of anti-psychotics is really impossible to predict and a dangerous prediction to make.
i wish you all the best but strongly recommend you are very cautious with any information you recieve on a message board.
- 06-23-2010, 05:39 PM
I am on 1.5 mg which is a very low dose of a specific anti psychotic. They advise you don't take PWO caff/arginine/creatine supps if you are on scripts for depression/anxiety. I have taken them for 5 years without issue. I have read of others experiencing increased anxiety when taking the mildly harder supplements. I am looking for those with experience to tell me of theirs. Will my body begin to adjust or will these caffeine headaches and daydreaming continue? My doctor is little to no help. He is more of dealer than a doctor.
06-23-2010, 10:35 PM
I would find a doctor that is willing to discuss issues that you feel are important. There are plenty of doctors around and not all of them operate as more of a dealer than a doctor. It might take a couple of tries to get one that works for you though.
06-23-2010, 10:40 PM
I have no idea what "Animal Cuts" or the other product you are taking are, but: my suggestion would be to Google their ingredients, gain a reasonable understanding of the MOAs of their ingredients, and subsequently take the list with explanation to your pharmacist.
If your doctor is indeed unhelpful - which many are - it is entirely possible that a pharmacist will have a firmer grasp on possible contraindications between your medicine and compounds with similar methods of action as the supplements you are taking. This way, at the very least, you can gain a reasonable understanding of how the respective pathways of your prescription medications and your supplements may be affecting one another.
As for your queries, however: there is no definitive answer, nor even any responsible guess one can give. The contraindications between prescription medications and herbal supplements are unstudied, and as a result, any prediction is based off little than what I mentioned above. So, asking "Will I adjust?" is impossible to predict, particularly considering the gravity of your disease.
06-24-2010, 10:49 AM
I wasn't aware that depression and OCD are a disease Mullet Soldier. I believe they are on the bottom of the list as far as mental illness is concerned. Talking to my pharmacist sounds like a good idea though. thanks.
06-24-2010, 10:55 AM
/dɪˈziz/ Show Spelled [dih-zeez] Show IPA noun, verb, -eased, -eas·ing.
1. a disordered or incorrectly functioning organ, part, structure, or system of the body resulting from the effect of genetic or developmental errors, infection, poisons, nutritional deficiency or imbalance, toxicity, or unfavorable environmental factors; illness; sickness; ailment.
I have ADD, and I readily concede it is a disease as such - a symptom or set of symptoms manifest from biological dysfunction. Not negative connotations attached, here.
06-24-2010, 11:19 AM
If you have anxiety issues then you need to steer clear of stimulants. They are the LAST thing that you need when dealing with anxiety and depression. I personally cannot take them.
Similar Forum Threads
- By ctd in forum SupplementsReplies: 0Last Post: 01-01-2011, 11:56 AM
- By derker2008 in forum AnabolicsReplies: 15Last Post: 01-27-2009, 05:08 PM
- By Red Rat in forum SupplementsReplies: 14Last Post: 12-27-2008, 06:04 PM
- By skih00k in forum AnabolicsReplies: 20Last Post: 08-03-2006, 10:12 PM